# SDR UIEA2021101102216

- Difficulty date: October 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

APU FAULT EICAS MSG( INSPECTED APU FOR SUFFICIENT OIL, NO OIL NEEDED. PERFORMED APU BITE TEST AND SELF TEST IAW AMM TASKS. FOUND CLEARED MEMORY THEN RAN APU IAW AMM TASK 49-11-00-802-002. NO FAULTS FOUND. )
